# SDR R7MR33290

- Difficulty date: April 10, 2001
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N52281
- Make and model: Snias AS350B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC5084
- Part serial: 440
- Condition: Inoperative
- Location: Cyclic Stick
- Part time: 14 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYCLIC WOULD NOT MOVE FORWARD IN FLIGHT.  PILOT REPORTS 7 TO 8 LBS PRESSURE TO MOVE CYCLIC.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
